# SDR DALA2025030401707

- Difficulty date: January 17, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 78,800 hours, 30,660 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 FLC DOOR INTERNAL VERTICAL FRAME NO.4 IS CORRODED AT LOWER END. CORRECTIVE ACTION: REMOVED AND INSTALLED NEW VERTICAL FRAME #4 ON FLC DOOR IAW B757 -200 SRM 51-40-02. (0766236)
